# SDR REXA2021071500499

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 28,529 hours, 26,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 9911
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 6,073 hours, 5,901 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCE LIGHTS WILL NOT STAY ON.  REMOVED AND REPLACED NR 3 BATTERY PACK IAW AMM 33-51-04. OPS CHECK GOOD.
